# SDR SWAA2025021094486

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8848Q
- Make and model: Boeing 737-8
- Aircraft serial: 67795
- Aircraft time: 6,253 hours, 3,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA JUMPSEAT CA SIDFE FLASHLIGHT INOP<[01] OPS CHECK OF FA AFT CAPT SIDE FLASHLIGHT GOOD PER AMM 25-64-00. MEL CLEARED.
